# SDR IPXA2024012393619

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 24,575 hours, 14,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Detached
- Location: Crew Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RED SLIDE ARM/DISARM LIGHT ILLUMINATED WITH HORN SOUNDED FROM APPROX CLIMBING THRU FL290 DURING CRUISE AND STOPPED ONCE  DESCENDING THRU FL190. INSPECTED CREW ENTRY DOOR AND FOUND DOOR LINING NOT ATTACHED SECURELY. INSPECTED AND RESCURED LINING IAW AMM 52-10-13/401.OPERATED DOOR SEVERAL TIMES, ALL CHECKED GOOD IAW MM 52Â€“00-00. PERFORMED TEST IAW MM 52-73-00/0501. NO DEFECTS NOTED AT THIS TIME . VERIFIED WITH TECH SUPPORT NO HISTORY OF THIS DISCREPANCY. OK FOR SERVICE
